# SDR CA121130002

- Difficulty date: November 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Part time: 20,415 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 8000 FT, FLIGHT CREW HEARD A LOUD NOISE FOLLOWED BY A YAW TO THE RT.  RT ENGINE PARAMETERS INDICATED THE ENGINE WAS SPOOLING DOWN.  FLIGHT CREW SECURED THE ENGINE, DECLARED AN EMERGENCY, TURNED BACK AND LANDED WITHOUT FURTHER INCIDENT.  INITIAL INSPECTION OF THE ENGINE BY LOCAL MAINTENANCE REVEALED NO DAMAGE TO THE FAN BLADES HOWEVER SIGNIFICANT DAMAGES WERE OBSERVED AT THE TURBINES.  A MAINTENANCE TEAM HAS BEEN DISPATCHED TO THE BS TO REPLACE THE ENGINE.
